MAUDE Adverse Event Report: WENZEL SPINE, INC. VARILIFT-LX; LUMBAR INTERBODY FUSION DEVICE

WENZEL SPINE, INC. VARILIFT-LX; LUMBAR INTERBODY FUSION DEVICE
Model Number CIE3-10-28-00
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494); Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Inadequate Pain Relief (2388)
Date of Event 04/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is still in progress for this event.
 
Event or Problem Description
Report of removal surgery scheduled for varilift lumbar device approximately 6 weeks post-op.Investigation is in progress.

Brand Name
VARILIFT-LX
Common Device Name
LUMBAR INTERBODY FUSION DEVICE
Manufacturer (Section D)
WENZEL SPINE, INC.
206 wild basin road
building a, suite 203
austin TX 78746
MDR Report Key5659378
Report Number3008009850-2016-00002
Device Sequence Number13529763
Product Code MAX
UDI-Device Identifier00813210020122
UDI-Public813210020122
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/12/2020
Device Model NumberCIE3-10-28-00
Device Lot Number08150902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2016
Initial Report FDA Received Date05/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR